# SDR 96ZZZX5317

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212R
- Make and model: Amd FALCON
- Aircraft serial: 212
- System (JASC): 2760 · Drag Control System
- Part: Retract System
- Condition: Malfunctioned
- Location: Airbrakes
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED EXTENSION OF AIRBRAKES DURING FLIGHT.  BLED AIRBRAKE SYSTEM.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
